Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 47, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 25, 2014, 4:37 PM EDT for 4 counties in North Carolina. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2014, 4:37 PM EDT (20:37 UTC)
- Expired
- Apr 25, 2014, 5:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Granville County, NC, Person County, NC, Vance County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 77 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 4:55 PM EDT | HAIL 1.75 | 4 Wsw Bethel Hill, NC | |
| Apr 25, 4:55 PM EDT | HAIL 1.75 | Bethel Hill, NC | |
| Apr 25, 5:05 PM EDT | HAIL 1 | 3 Nnw Roxboro, NC | QUARTER SIZE HAIL NORTH OF ROXBORO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:19 PM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
900
WUUS52 KRAH 252037
SVRRAH
NCC077-145-181-185-252115-
/O.NEW.KRAH.SV.W.0047.140425T2037Z-140425T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
437 PM EDT FRI APR 25 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA...
VANCE COUNTY IN CENTRAL NORTH CAROLINA...
NORTHWESTERN WARREN COUNTY IN CENTRAL NORTH CAROLINA...
PERSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 515 PM EDT
* AT 437 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
OXFORD...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
HENDERSON...OXFORD...ROXBORO...NORLINA...CONCORD...STOVALL...
MIDDLEBURG...SURL...BETHEL HILL...KERR LAKE...STEELE CREEK MARINA &
CAMPGROUND...MAYO RESERVOIR...HYCO MARINA...BUSHY FORK...WISE...
TUNGSTEN...SOUTH HENDERSON...DREWRY...DABNEY AND BEREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL CAPABLE OF BREAKING WINDOWS...
DAMAGING ROOFS AND DENTING VEHICLES. STAY INSIDE AWAY FROM WINDOWS
UNTIL THE STORM HAS PASSED.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3625 7832 3625 7877 3624 7915 3654 7913
3654 7810
TIME...MOT...LOC 2037Z 252DEG 33KT 3629 7871
$$
BLAES2 follow-up statements
342
WWUS52 KRAH 252105
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
505 PM EDT FRI APR 25 2014
NCC077-145-181-185-252115-
/O.CON.KRAH.SV.W.0047.000000T0000Z-140425T2115Z/
GRANVILLE NC-VANCE NC-WARREN NC-PERSON NC-
505 PM EDT FRI APR 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR GRANVILLE...VANCE...NORTHWESTERN WARREN AND PERSON COUNTIES...
AT 505 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTH
OF VIRGILINA...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
HENDERSON...OXFORD...ROXBORO...NORLINA...CONCORD...STOVALL...
MIDDLEBURG...SURL...BETHEL HILL...KERR LAKE...STEELE CREEK MARINA &
CAMPGROUND...MAYO RESERVOIR...HYCO MARINA...BUSHY FORK...WISE...
TUNGSTEN...SOUTH HENDERSON...DREWRY...DABNEY AND BEREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3625 7832 3625 7877 3624 7915 3654 7913
3654 7810
TIME...MOT...LOC 2105Z 248DEG 38KT 3644 7876
$$150
WWUS52 KRAH 252114
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
514 PM EDT FRI APR 25 2014
NCC077-145-181-185-252124-
/O.EXP.KRAH.SV.W.0047.000000T0000Z-140425T2115Z/
GRANVILLE NC-VANCE NC-WARREN NC-PERSON NC-
514 PM EDT FRI APR 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR GRANVILLE...VANCE...
NORTHWESTERN WARREN AND PERSON COUNTIES WILL EXPIRE AT 515 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RALEIGH.
LAT...LON 3625 7832 3625 7877 3624 7915 3654 7913
3654 7810
TIME...MOT...LOC 2112Z 252DEG 33KT 3644 7876
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:20 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 25, 3:20 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 320 PM EDT FRI APR 25 2014 .SYNOPSIS..A COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE CAROLINAS THIS EVENING. WEAK HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND PERSIST INTO SATURDAY. A COLD FRONT WILL PUSH INTO THE REGION FROM THE NORTHEAST SATURDAY NIGHT AND SUNDAY. && .NEAR TERM /THROUGH SATURDAY/... AS OF 320 PM FRIDAY... ...TORNADO WATCH IN EFFECT FOR ALL OF CENTRAL NC THROUGH 900 PM EDT... CURRENTLY MANAGING MULTIPLE SEVERE THUNDERSTORMS IN CENTRAL NORTH CAROLINA WITH NUMEROUS REPORTS OF LARGE HAIL. SEVERE WEATHER THREAT WILL CONTINUE THROUGH AROUND NIGHTFALL. CONVECTION THIS AFTERNOON IS IN THE FORM OF DISCRETE CELLS AND CLUSTERS WITH PERSISTENT UPDRAFTS WHICH COMBINED WITH FREEZING LEVELS AROUND 10KFT HAS RESULTED IN THE NUMEROUS LARGE HAIL REPORTS. A MORE LINEAR CONVECTIVE FEATURE ASSOCIATED WITH THE APPROACHING COLD FRONT IS LIKELY TO SWEEP ACROSS CENTRAL NC BETWEEN 21 AND 01Z. THE CONVECTION MAY HAVE A DOWNWARD TRAJECTORY IN INTENSITY TOWARD SUNSET AS THE SURFACE FLOW BECOMES MORE SOUTHWESTERLY DECREASING LOW LEVEL SHEAR AND POTENTIALLY REDUCING INSTABILITY WITH A SLIGHTLY DRIER AIR MASS. AFTER A CONVECTIVELY ACTIVE EARLY EVENING... CONDITIONS SHOULD IMPROVE AFTER THE FRONTAL PASSAGE AS A COOLER AND DRIER AIR MASS PUSHES INTO THE REGION. SKIES SHOULD BECOME CLEAR OVERNIGHT WITH A LIGHT BREEZE STICKING AROUND FOR MOST OF THE EVENING. CURRENT FORECAST NOTES THAT WINDS MAY DECOUPLE ACROSS THE WEST AND SOUTHWEST TOWARD DAYBREAK SATURDAY AND LATEST NAM/GFS BUFR SOUNDINGS SUPPORT THIS. LOWS TONIGHT SHOULD FALLING INTO THE MID 40S TO MID 50S. SATURDAY SHOULD BRING FAIR WEATHER WITH LOTS OF SUNSHINE AND NEAR TO SLIGHTLY ABOVE SEASONABLE TEMPERATURES. SUNSHINE WILL MIX WITH PERIODS OF HIGH CLOUDS BUT MOSTLY SUNNY SKIES SHOULD DESCRIBE THIS WELL. HIGH TEMPERATURES WILL RANGE BETWEEN 78 AND 82 DEGREES. -BLAES && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... AS OF 315 PM FRIDAY... A DRY BACKDOOR COLD FRONT WILL APPROACH THE AREA SATURDAY NIGHT INTO SUNDAY AS AN UPPER LOW/TROUGH MOVES OFF THE NEW ENGLAND COAST. THERE HAS BEEN DISAGREEMENT AMONG THE MODELS THE LAST COUPLE OF DAYS WITH REGARDS TO HOW FAR SOUTH THE FRONT WILL MAKE IT...BUT IT LOOKS LIKE IT WILL AT LEAST COME INTO OUR NORTHERN AREAS BEFORE IT WASHES OUT/RETREATS ON SUNDAY. THEN...HEIGHTS WILL BEGIN TO RISE ON SUNDAY AS THE UPPER RIDGE BUILDS EAST. THEREFORE...OVERALL THE WEATHER SHOULD BE QUIET FOR THE SHORT TERM PERIOD...WITH TEMPS SLIGHTLY ABOVE NORMAL (ESPECIALLY ACROSS THE SOUTHWEST PORTION OF THE FORECAST AREA...SOUTH OF THE DISSIPATING BOUNDARY). && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 315 PM FRIDAY... AN UNSETTLED WEATHER PERIOD IS EXPECTED BEGINNING EARLY NEXT WEEK...LIKELY PERSISTING INTO THE MIDDLE/LATE PART OF THE WEEK AS A BLOCKING PATTERN SETS UP ACROSS THE CONUS. A STRONG SYSTEM/CUTOFF LOW THAT WILL LIKELY BE A BIG SEVERE WEATHER MAKER FOR THE CENTRAL CONUS OVER THE WEEKEND/EARLY NEXT WEEK...WILL SLOWLY MOVE EASTWARD. THE OVERALL TREND HAS BEEN TO SLOW DOWN THE EASTWARD PROGRESSION SOMEWHAT AS THE RIDGE HOLDS STRONG OVER THE EAST COAST. NOW THE BEST CHANCE FOR PRECIP MAY HOLD OFF UNTIL WEDNESDAY/WEDNESDAY NIGHT INTO THURSDAY WHEN THE SURFACE FRONT IS PROGGED TO CROSS THE AREA. EARLIER IN THE WEEK...MODELS ARE IN DECENT AGREEMENT WITH DEPICTING A WEDGE LIKE BOUNDARY BISECTING THE FORECAST AREA FROM NORTH TO SOUTH. THERE COULD STILL BE SOME PRECIP DURING THIS TIME FRAME AS ANY WEAK DISTURBANCE IN THE FLOW ALOFT WILL BE ENOUGH TO TRIGGER SOME SHOWERS WITHIN AN INCREASINGLY MOIST AIR MASS. AT THIS TIME THE BEST TIME FRAME FOR SIGNIFICANT PRECIP LOOKS TO OCCUR WEDNESDAY INTO THURSDAY WITH THE FRONT. PRECIP CHANCES SHOULD BEGIN TO DECREASE LATE THURSDAY AS THE FRONT MOVES EAST OF THE AREA. HOWEVER...THE CLOSED LOW/UPPER TROUGH WILL LINGER OVER THE AREA FOR THE REMAINDER OF THE WORK WEEK (LIKELY INTO THE WEEKEND). EVEN THOUGH THERE IS STILL A LOT TO IRONED OUT WITH REGARD TO THE EXACT DETAILS OF THE FORECAST...GIVEN THE STRENGTH OF THE SYSTEM AND TIME OF YEAR... SEVERE WEATHER AND/OR HEAVY RAIN WILL BE A POSSIBILITY...ALTHOUGH EXACTLY WHEN IS TOUGH TO DETERMINE RIGHT NOW. TEMPS SHOULD BE NEAR TO SLIGHTLY BELOW NORMAL...BUT WILL ULTIMATELY DEPEND ON THE AMOUNT/TIMING OF CLOUDS/PRECIP. && .AVIATION /18Z FRIDAY THROUGH TUESDAY/... AS OF 250 PM FRIDAY... AREAS AND CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL NC THROUGH THE AFTERNOON AND EVENING HOURS. THE STORMS WILL BE SCATTERED INITIALLY AND MAY END AS A BAND OF CONVECTION ASSOCIATED WITH AN APPROACHING COLD FRONT. THE THUNDERSTORMS WILL PRODUCE LOCALIZED AREAS OF IFR/MVFR VISIBILITIES ALONG WITH THE POTENTIAL OF HAIL AND WIND GUSTS IN EXCESS OF 40KTS. THE CONVECTION WILL END FROM WEST TO EAST BETWEEN 00 AND 03Z TONIGHT WITH FAIR WATER VFR CONDITIONS EXPECTED FOR THE REMAINDER OF THE OVERNIGHT AND INTO SATURDAY. SOUTH TO SOUTHWEST WINDS AT 10 TO 20 KTS WITH GUSTS UP TO 30KTS AT TIMES THIS AFTERNOON WILL BECOME WESTERLY BEHIND THE FRONT AT 5 TO 10 KTS AND PERSIST INTO SATURDAY. LOOKING BEYOND THE TAF PERIOD... GENERALLY FAIR WEATHER IS EXPECTED ON SATURDAY NIGHT INTO SUNDAY BEFORE A PERIOD OF POTENTIALLY UNSETTLED WEATHER WITH SHOWERS AND THUNDERSTORMS SETS UP TOWARD MID WEEK. -BLAES && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BLAES NEAR TERM...BLAES SHORT TERM...KRD LONG TERM...KRD AVIATION...BLAES
Hazardous weather outlook, Apr 25, 1:47 PM EDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 147 PM EDT FRI APR 25 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-261800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 147 PM EDT FRI APR 25 2014 ...TORNADO WATCH 91 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...AND PERIODS OF HEAVY RAIN...WILL EXIST EARLY TO MID NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 25, 4:02 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
402 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL GOLDSBORO 35.37N 77.98W
04/25/2014 E1.00 INCH WAYNE NC TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL
&&
EVENT NUMBER RAH1401304
SECLocal storm report, Apr 25, 4:19 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
419 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 SSE FRANKLINTON 36.07N 78.43W
04/25/2014 M1.00 INCH FRANKLIN NC TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED AT FRANKLINTON HIGH SCHOOL
&&
EVENT NUMBER RAH1401306
KRRLocal storm report, Apr 25, 4:20 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
420 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TORNADO 3 NE AVENTON 36.18N 77.91W
04/25/2014 HALIFAX NC 911 CALL CENTER
ROOF OFF OF A HOUSE... DAMAGED TREES... ROOF OFF OF
SHED... POSSIBLE TORNADO DAMAGE
&&
EVENT NUMBER RAH1401307
SECSpecial weather statement, Apr 25, 4:22 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 422 PM EDT FRI APR 25 2014 NCZ022-252115- GUILFORD- 422 PM EDT FRI APR 25 2014 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF GUILFORD COUNTY UNTIL 515 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MCLEANSVILLE...OR 11 MILES NORTHEAST OF GREENSBORO...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GREENSBORO...HIGH POINT...MCLEANSVILLE...SUMMERFIELD...GIBSONVILLE... STOKESDALE...PLEASANT GARDEN...JAMESTOWN...FOREST OAKS AND OAK HOLLOW MARINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR CENTRAL NORTH CAROLINA. LAT...LON 3624 7954 3590 7955 3592 8004 3626 8002 TIME...MOT...LOC 2022Z 232DEG 40KT 3615 7964
Local storm report, Apr 25, 4:31 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
431 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 1 NNW SPRING LAKE 35.19N 78.99W
04/25/2014 E1.00 INCH CUMBERLAND NC TRAINED SPOTTER
1 INCH HAIL NEAR LITTLE RIVER
&&
EVENT NUMBER RAH1401308
SECLocal storm report, Apr 25, 4:37 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
437 PM EDT FRI APR 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 7 W HALIFAX 36.32N 77.72W
04/25/2014 E0.88 INCH HALIFAX NC TRAINED SPOTTER
NICKEL SIZE HAIL AT DARLINGTON... NEAR I-95
&&
EVENT NUMBER RAH1401310
SECThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 12:25 PM EDT | Special Weather Statement | RAH | Guilford | 50 min |
| Apr 25, 12:51 PM EDT | Special Weather Statement | RAH | Orange | 39 min |
| Apr 25, 1:04 PM EDT | Special Weather Statement | RAH | Alamance | 41 min |
| Apr 25, 1:13 PM EDT | Special Weather Statement | RAH | Moore | 47 min |
| Apr 25, 1:21 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Orange | 39 min |
| Apr 25, 1:24 PM EDT | Special Weather Statement | RAH | Wilson | 36 min |
| Apr 25, 1:32 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke | 43 min |
| Apr 25, 1:53 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange, Person | 52 min |
| Apr 25, 1:57 PM EDT | Special Weather Statement | RAH | Nash | 33 min |
| Apr 25, 2:04 PM EDT | Special Weather Statement | RAH | Lee, Moore | 26 min |
| Apr 25, 2:08 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange | 67 min |
| Apr 25, 2:09 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Nash | 36 min |
| Apr 25, 2:10 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 50 min |
| Apr 25, 2:26 PM EDT | Special Weather Statement | RAH | Halifax | 34 min |
| Apr 25, 2:34 PM EDT | Special Weather Statement | RAH | Chatham | 26 min |
| Apr 25, 2:38 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake | 67 min |
| Apr 25, 2:51 PM EDT | Special Weather Statement | RAH | Johnston | 39 min |
| Apr 25, 2:57 PM EDT | Special Weather Statement | RAH | Halifax | 33 min |
| Apr 25, 3:03 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance, Warren | 57 min |
| Apr 25, 3:34 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 41 min |
| Apr 25, 3:35 PM EDT | Special Weather Statement | RAH | Alamance, Guilford, Orange, Person, Randolph | 40 min |
| Apr 25, 3:43 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 62 min |
| Apr 25, 3:47 PM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 43 min |
| Apr 25, 3:50 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person, Vance | 40 min |
| Apr 25, 3:52 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 38 min |
| Apr 25, 3:59 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 61 min |
| Apr 25, 4:01 PM EDT | Tornado Warning | RAH | Wayne | 44 min |
| Apr 25, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 64 min |
| Apr 25, 4:18 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange | 57 min |
| Apr 25, 4:19 PM EDT | Tornado Warning | RAH | Halifax | 41 min |
| Apr 25, 4:22 PM EDT | Special Weather Statement | RAH | Guilford | 53 min |
| Apr 25, 4:27 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 63 min |
| Apr 25, 4:46 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Nash | 59 min |
| Apr 25, 4:59 PM EDT | Special Weather Statement | RAH | Durham, Wake | 61 min |
| Apr 25, 5:18 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Vance, Wake | 42 min |
| Apr 25, 5:20 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Guilford, Orange, Randolph | 55 min |
| Apr 25, 5:20 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax | 40 min |
| Apr 25, 5:42 PM EDT | Flash Flood Warning | RAH | Franklin, Halifax, Vance, Warren | 3 hr |
| Apr 25, 5:45 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 45 min |
| Apr 25, 6:12 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 33 min |
| Apr 25, 6:19 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Johnston, Nash, Wayne, Wilson | 56 min |
| Apr 25, 6:40 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Johnston, Nash, Wayne, Wilson | 2 hr |
| Apr 25, 7:10 PM EDT | Special Weather Statement | RAH | Wayne | 35 min |
| Apr 25, 7:23 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 37 min |
| Apr 25, 7:48 PM EDT | Special Weather Statement | RAH | Sampson | 57 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.